# SDR P5CA2016061900145

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,585 hours, 19,169 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

VERY STRONG SMOKE ODOR ON TAXI.  INSPECTED UPPER CARGO COMPARTMENT, LWR FWD AND AFT CARGO COMPARTMENT.  INSPECTED LT AND RT PACK COMPARTMENT.  NO EVIDENCE OF SMOKE FOUND IAW AMM 05-51-56.
